# SDR DHL2005367500

- Difficulty date: March 25, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- Aircraft time: 39,174 hours, 22,742 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 5547067020692
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING "C" CHECK INSPECTION, RUDDER HINGE AND HYDRAULIC ACTUATOR FITTING ATTACHMENT TO RUDDER AT RIB 19 (UPPER ACTUATOR ) AREA CRACKED (MKD).
